# SDR 04FDEA02264

- Difficulty date: July 28, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-100
- Aircraft serial: 18871
- Aircraft time: 68,437 hours, 50,728 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65207291
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO DOORWAY AFT FRAME AT CORNER THRESHOLD CONTINUING UNDER FILLER. REPAIRED AFT CARGO DOORWAY AFT FRAME AT CORNER THRESHOLD PER FED EX E.A. 7-5310-  55341.
